MAUDE Adverse Event Report: CONVATEC CURE CATHETER; CATHETER, STRAIGHT

CONVATEC CURE CATHETER; CATHETER, STRAIGHT
Model Number HM12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Event or Problem Description
End user reports he has had 4 utis in the last 7 months.His uti history is as follows.Prior to this recent uti history, he has not had any utis in the past 7 prior years.In (b)(6) 2025 he had pain at the distal part of his penis so his md placed on him on antibiotics for suspected urethritis and this cleared up his symptoms.About a month later on (b)(6) he started having cloudy urine, frequency and leakage so they did a urine test and a bacteria called mssa (methicillin-susceptible staphylococcus aureus) was found in his urine and he was placed on macrobid which helped his symptoms.He was uti free for 4 months but at the end of may (when he was using these defected catheters) on (b)(6) his prior uti symptoms came back and he was found to have 10-25 k colony count of staph aureus in his urine culture and he was given 10 days of macrobid which cleared his symptoms up until (b)(6) when he started to have symptoms again and he was found to have 50k colony count of mssa and 20 k of strep pneumoniae which was treated with levofloxacin for 5 days which he said helped his symptoms.He said his md then wanted him to start on a 30 day round of macrobid as he thought possibility this bacteria (mssa and staph aureus) found on multiple could have gotten into his prostate.He said he is feeling better now.No additional information was provided.
 
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.This complaint has been evaluated.No lot number is available.A detailed investigation or batch review cannot be conducted.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process.Fda registration number reporting site: 1049092 manufacturing site: 3005471919.
 
Additional Manufacturer Narrative
Correction: e4.Lot - unknown.Udi - unknown.Expiration date - unknown.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
CURE CATHETER
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer (Section G)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key22733593
Report Number1049092-2025-00218
Device Sequence Number12982860
Product Code EZD
UDI-Device Identifier00815947020307
UDI-Public00815947020307
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberHM12
Device Lot Number24B16601
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer11/21/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age32 YR
Patient SexMale